Hello, Last month I took Erythromysin for a gum abcess. I did get some loose mucous stool and seemed to tolerate it fine except I was also using Perio mouth rinse and my mouth became very red and irritated. we did not know if it was from the rinse of drug, so after 5 days I stopped taking it. 4-5 weeks later the gum abcess is starting to show again. My dentist recommended Zythromax (not the generic as I do better with the brand names). I have read lots of horror stories abut this drug, however, because of my history (allergies) I am given a suspension liquid and can take adjusted doses that seem to work well for me. The medication Erythromysin did work well but because of the mouth reaction I was told to stop it. I will be taking the suspension again and feel the drugs work well for me but I cannot take high does (history of anaphalyxis) . My doctors feels this will still be effective - would you agree? Also since I am almost 70, is this drug a concern regarding heart isues?